# SDR TRAX200700616

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 11,493 hours, 7,782 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON ASD UNDER TOP STEP FWD SIDE (MARKED).  [SUP 05-11-07]  REMOVED AND REPLACED PANEL PER CRJ 700 SRM 51-42-13.
